# SDR ASAA12511485

- Difficulty date: April 20, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,195 hours, 5,149 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT FLOORBEAM CORRODED SEVERAL LOCATIONS.  ACFT GROUNDED.  R & R IAW SRM 51-40-05.
